Open Access

Initial-boundary value problems for two-dimensional parabolic equations in Hörmander spaces


Abstract

We investigate a general nonhomogeneous initial-boundary value problem for a two-dimensional parabolic equation in some anisotropic Hörmander inner product spaces. We prove that the operators corresponding to this problem are isomorphisms between appropriate Hörmander spaces.

Key words: Parabolic initial-boundary value problem, Hörmander space, slowly varying function, isomorphism property, interpolation with a function parameter.


Full Text





Article Information

TitleInitial-boundary value problems for two-dimensional parabolic equations in Hörmander spaces
SourceMethods Funct. Anal. Topology, Vol. 23 (2017), no. 2, 177-191
MilestonesReceived 07/03/2017
CopyrightThe Author(s) 2017 (CC BY-SA)

Authors Information

Valerii Los
National Technical University of Ukraine ”Igor Sikorsky Kyiv Polytechnic Institute”, 37 Prospect Peremohy, Kyiv, 03056, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Valerii Los, Initial-boundary value problems for two-dimensional parabolic equations in Hörmander spaces, Methods Funct. Anal. Topology 23 (2017), no. 2, 177-191.


BibTex

@article {MFAT971,
    AUTHOR = {Valerii Los},
     TITLE = {Initial-boundary value problems for two-dimensional
parabolic equations in Hörmander spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {23},
      YEAR = {2017},
    NUMBER = {2},
     PAGES = {177-191},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=971},
}


References

Coming Soon.

All Issues